MathSciNet Relay Station
MathSciNet bibliographic data
MR2376847 14F43 (14C35 14F05 19E20)
Cappell, Sylvain E.; Maxim, Laurentiu G.; Shaneson, Julius L. Euler characteristics of algebraic varieties. Comm. Pure Appl. Math. 61 (2008), no. 3, 409–421.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement